| Model Number |
BI-MENTUM PE Liner 22,2 / 41 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The patient presented an infection for the second time.The liner and head was removed and replaced.The patient was i&d and cultures were done.No other information is available.Doi: (b)(6) 2021 - dor: (b)(6) 2021 (right hip).